# SDR DALA2025050303397

- Difficulty date: May 2, 2025
- Submitted: May 3, 2025
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 60,496 hours, 31,733 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3142  SECONDARY FINDING ELONGATED HOLE VERTICAL POST INTERNAL STRUCTURE AT LEVEL FR60 RH SIDE IN AFT CARGO COMPARTMENT.  REPLACED VERTICAL POST INTERNAL STRUCTURE AT LEVEL FR60 RH SIDE IN AFT CARGO COMPARTMENT AS PER A319 SRM 51-42-11, A319 SRM51-72 -11 AND DRAWING D53476977. SEE ORNRC 160/100 FOR INDIVIDUAL STEPS RII INSPECTION COMPLETE 0512801 AE135QC JOB COMPLETE. (LP: 0945327)
